# SDR R61A201806080682

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,909 hours, 22,355 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED BLEED 2 LEAK MESSAGE.  AT LANDING, RECEIVED BLEED 1 LEAK MESSAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R THE NR 2 PRECOOLER GASKETS RT ENGINE, 1 PRECOOLER GASKET (AFT) ON LH ENGINE, AND R&R 4 CERAMIC PINS ON FIRE LOOPS.
